# SDR ASAA2023061043532

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 46,004 hours, 13,204 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O NAV DISPLAY SHOWED VTK FOR APPROX 5 MINUTES THEN DISPLAY RETURNED TO NORMAL. GROUNDED - YES. PERFORMED B737-800 FIM TASK 34-61-836 AND B737-800 AMM 34-61-00-710-801. INTERMITTENT FAULT WAS NOTED.
